Advances in Operator Theory

Numerical radius inequalities for operator matrices

Satyajit Sahoo, ‎Namita Das, and Debasisha Mishra

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

‎Several numerical radius inequalities for operator matrices are‎ ‎proved by generalizing earlier inequalities‎. ‎In particular‎, ‎the‎ ‎following inequalities are obtained‎: ‎if $n$ is even‎, ‎‎ \[2w(T) \leq \max\{\| A_1 \|‎, ‎\| A_2 \|,\ldots‎, ‎\| A_n \|\}+\frac{1}{2}\displaystyle\sum_{k=0}^{n-1} \|‎~ ‎|A_{n-k}|^{t}|A_{k+1}^{*}|^{1-t} \|,\] ‎and if $n$ is odd‎,‎‎ \[2w(T) \leq \max\{\| A_1 \|,\| A_2 \|,\ldots,\| A_n \|\}‎+ ‎w\bigg(\widetilde{A}_{(\frac{n+1}{2})t}\bigg)‎+ ‎\frac{1}{2}\displaystyle\sum_{k=0}^{n-1} \|‎~ ‎|A_{n-k}|^{t}|A_{k+1}^{*}|^{1-t} \|,\] ‎for all $t\in [0‎, ‎1]$‎, ‎$ A_i$'s are bounded linear operators on the‎ ‎Hilbert space $\mathcal{H}$‎, ‎and $T$ is off diagonal matrix with entries ‎$‎A_1, \cdots, A_n‎$‎.‎

Article information

Source
Adv. Oper. Theory, Volume 4, Number 1 (2019), 197-214.

Dates
Received: 30 April 2018
Accepted: 19 June 2018
First available in Project Euclid: 7 July 2018

Permanent link to this document
https://projecteuclid.org/euclid.aot/1530928841

Digital Object Identifier
doi:10.15352/aot.1804-1359

Mathematical Reviews number (MathSciNet)
MR3867341

Zentralblatt MATH identifier
06946450

Subjects
Primary: 47A12: Numerical range, numerical radius
Secondary: 47A63‎ ‎47A30

Keywords
Aluthge transform ‎‎spectral radius ‎‎numerical radius ‎operator matrix ‎polar decomposition

Citation

Sahoo, Satyajit; Das, ‎Namita; Mishra, Debasisha. Numerical radius inequalities for operator matrices. Adv. Oper. Theory 4 (2019), no. 1, 197--214. doi:10.15352/aot.1804-1359. https://projecteuclid.org/euclid.aot/1530928841


Export citation

References

  • A. Abu-Omar and F. Kittaneh, A numerical radius inequality involving the generalized Aluthge transform, Studia Math. 216 (2013), 69–75.
  • M. Bakherad and K. Shebrawi, Some generalizations of the Aluthge transform of operators and their consequences, preprint.
  • R. Bhatia, Matrix analysis, Graduate Texts in Mathematics, 169, Springer-Verlag, New York, 1997.
  • J. F. Carlson, D. N. Clark, C. Foias, and J. P. Williams, Projective Hilbert $\bold A(\bold D)$-modules, New York J. Math. 1 (1994/95), 26–38.
  • S. Dragomir, A survey of some recent inequalities for the norm and numerical radius of operators in Hilbert spaces, Banach J. Math. Anal. 2 (2007), no. 1, 154–175.
  • P. R. Halmos, Ten problems in Hilbert space, Bull. Amer. Math. Soc. 76 (1970), 887–933.
  • O. Hirzallah, F. Kittaneh, and K. Shebrawi, Numerical radius inequalities for certain $2\times 2$ operator matrices, Integr. Equ. Oper. Theory. 71 (2011), 129–147.
  • J. C. Hou and H. K. Du, Norm inequalities of positive operator matrices, Integr. Equ. Oper. Theory. 22 (1995), 281–294.
  • F. Kittaneh, A numerical radius inequality and an estimate for the numerical radius of the Frobenius companion matrix, Studia Math. 158 (2003), no. 1, 11–17.
  • A. D. Mohammed, A. Z. Khaldoun, A. Mohammed, and B. A. Feras, General numerical radius inequalities for matrices of operators, Open Math. 14 (2016), 109–117.
  • K. Okubo, On weakly unitarily invariant norm and the Aluthge transformation, Linear Algebra Appl. 371 (2003), 369–375.
  • S. Petrovic, Some remarks on the operator of Foias and Williams, Proc. Amer. Math. Soc. 124 (1996), no. 9, 2807–2811.
  • K. Shebrawi, Numerical Radius inequalities for certain $2\times2$ operator matrices II, Linear Algebra Appl. 523 (2017), 1–12.
  • K. Shebrawi and H. Albadawi, Numerical radius and operator norm inequalities, J. Inequal. Appl. 1 (2009), Article ID 492154.
  • T. Yamazaki, On upper and lower bounds of the numerical radius and an equality condition, Studia Math. 178 (2007), no. 1, 83–89.